×

Found 6,943 Documents (Results 1–100)

100
MathJax

Note on the value distribution of the derivative of the Dirichlet L-functions at its a-points. (English) Zbl 07505762

Kurşungöz, Kağan (ed.) et al., Number theory. Proceedings of the Journées Arithmétiques, 2019, XXXI, Istanbul University, Turkey, July 1–5, 2019. De Gruyter Proceedings in Mathematics. Berlin: De Gruyter. 35-45 (2022).
MSC:  11M06 11M26 11M36
PDF BibTeX XML Cite
Full Text: DOI

Constructive semiclassical asymptotics of bound states of graphene in a constant magnetic field with small mass. (English. Russian original) Zbl 07488493

Math. Notes 111, No. 2, 173-192 (2022); translation from Mat. Zametki 111, No. 2, 163-187 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software